# SDR CALA2021060400793

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 85,753 hours, 33,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 762A000004
- Condition: Inoperative
- Location: Lt Pack Outlet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR PACK 1+2 FAULTPACK 2 ALREADY DF CAPTAIN REPORTS: AIR PACK 1 FAULT DISPLAYED ON ECAM AT FL350, PACK 1 OUTLET TEMPURATURE INDICATION WAS AMBER BEFORE BEGINNING DESCENT. NO CABIN PRESSURE ISSUES NOTED. F/A REPORTS CABIN TEMP UNSATIFACTORY FOR DURATION OF FLIGHT. PERFORMED CABIN AIR TEMP CONTROL TEST. FAILED WITH MSG P1 RAM AIR OUT ACTUATOR 9HH. REPLACED #1 PACK AIR-OUTLET FLAP ACTUATOR REF: AMM 21-61-52. OPS CHK GOOD. ADD EMP:U349258,U104898 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1993535  SN OFF 2027 ACTUATOR, PACK   OFF 31-2163-9-0002 2027 ON 31-2163-9-0002 2194
